Equivariant cohomology of torus orbifolds

Alastair Darby, Shintarô Kuroki, Jongbaek Song*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We calculate the integral equivariant cohomology, in terms of generators and relations, of locally standard torus orbifolds whose odd degree ordinary cohomology vanishes. We begin by studying GKM-orbifolds, which are more general, before specializing to half-dimensional torus actions.

Original languageEnglish
Pages (from-to)299-328
Number of pages30
JournalCanadian Journal of Mathematics
Volume74
Issue number2
DOIs
Publication statusPublished - 20 Apr 2022

Keywords

  • GKM-orbifold
  • GKM-theory
  • equivariant cohomology
  • face ring
  • torus orbifold

Fingerprint

Dive into the research topics of 'Equivariant cohomology of torus orbifolds'. Together they form a unique fingerprint.

Cite this